Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The bi-embeddability relation for countable abelian groups


Authors: Filippo Calderoni and Simon Thomas
Journal: Trans. Amer. Math. Soc. 371 (2019), 2237-2254
MSC (2010): Primary 03E15, 20K10, 20K20; Secondary 03E57
DOI: https://doi.org/10.1090/tran/7513
Published electronically: September 24, 2018
MathSciNet review: 3894051
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We analyze the complexity of the bi-embeddability relations for countable torsion-free abelian groups and for countable torsion abelian groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 03E15, 20K10, 20K20, 03E57

Retrieve articles in all journals with MSC (2010): 03E15, 20K10, 20K20, 03E57


Additional Information

Filippo Calderoni
Affiliation: Dipartimento di matematica “Giuseppe Peano", Università di Torino, Via Carlo Alberto 10, 10123 Torino, Italy
Email: filippo.calderoni@unito.it

Simon Thomas
Affiliation: Department of Mathematics, Rutgers University, 110 Frelinghuysen Road, Piscataway, New Jersey 08854
Email: simon.rhys.thomas@gmail.com

DOI: https://doi.org/10.1090/tran/7513
Received by editor(s): September 27, 2017
Received by editor(s) in revised form: December 29, 2017
Published electronically: September 24, 2018
Additional Notes: The research of the first author was partially supported by the National Group for the Algebraic and Geometric Structures and their Applications (GNSAGA-INDAM). The research of the second author was partially supported by NSF Grant DMS 1362974.
Article copyright: © Copyright 2018 American Mathematical Society